# SDR SWAA2024111258352

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 75,758 hours, 44,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR SLIDE APPEARS OUT OF PLACE<[01] AFT ENTRY DOOR SLIDE IS IN CORRECT INSTALLED POSITION NO DEFECTS NOTED PER SIP
